Jason Brown
Jason Brown
Professor of Mathematics and Statistisc, Dalhousie University
Verified email at mathstat.dal.ca
TitleCited byYear
Roots of independence polynomials of well covered graphs
JI Brown, K Dilcher, RJ Nowakowski
Journal of Algebraic Combinatorics 11 (3), 197-210, 2000
882000
On the location of roots of independence polynomials
JI Brown, CA Hickman, RJ Nowakowski
Journal of Algebraic Combinatorics 19 (3), 273-282, 2004
782004
Roots of the reliability polynomials
JI Brown, CJ Colbourn
SIAM Journal on Discrete Mathematics 5 (4), 571-585, 1992
721992
ROS-deficient monocytes have aberrant gene expression that correlates with inflammatory disorders of chronic granulomatous disease
KL Brown, J Bylund, KL MacDonald, GX Song-Zhao, MR Elliott, R Falsafi, ...
Clinical Immunology 129 (1), 90-102, 2008
672008
On generalized graph colorings
JI Brown, DG Corneil
Journal of Graph Theory 11 (1), 87-99, 1987
611987
Measurement of the differential cross section in elastic scattering at
VM Abazov, B Abbott, BS Acharya, M Adams, T Adams, GD Alexeev, ...
Physical Review D 86 (1), 012009, 2012
532012
Measurement of the pp¯→ W+ b+ X production cross section at s= 1.96 TeV
VM Abazov, B Abbott, BS Acharya, M Adams, T Adams, GD Alexeev, ...
Physics Letters B 718 (4-5), 1314-1320, 2013
52*2013
Bounding the roots of independence polynomials
JI Brown, RJ Nowakowski
Ars Combinatoria 58, 113-120, 2001
492001
Search for Higgs bosons decaying to τ+ τ− pairs in pp¯ collisions at s= 1.96 TeV
VM Abazov, B Abbott, BS Acharya, M Adams, T Adams, GD Alexeev, ...
Physics Letters B 707 (3-4), 323-329, 2012
452012
On the chromatic roots of generalized theta graphs
JI Brown, C Hickman, AD Sokal, DG Wagner
Journal of Combinatorial Theory, Series B 83 (2), 272-297, 2001
442001
Network transformations and bounding network reliability
JI Brown, CJ Colbourn, JS Devitt
Networks 23 (1), 1-17, 1993
441993
On chromatic roots of large subdivisions of graphs
JI Brown, CA Hickman
Discrete mathematics 242 (1-3), 17-30, 2002
392002
On the roots of domination polynomials
JI Brown, J Tufts
Graphs and Combinatorics 30 (3), 527-547, 2014
372014
Key performance aspects of an LTE FDD based smart grid communications network
J Brown, JY Khan
Computer Communications 36 (5), 551-561, 2013
312013
The ultimate categorical independence ratio of a graph
JI Brown, RJ Nowakowski, D Rall
SIAM Journal on Discrete Mathematics 9 (2), 290-300, 1996
301996
Average independence polynomials
JI Brown, RJ Nowakowski
Journal of Combinatorial Theory, Series B 93 (2), 313-318, 2005
292005
The complexity of generalized graph colorings
JI Brown
Discrete Applied Mathematics 69 (3), 257-270, 1996
291996
Human nature in rural Tuscany: an early modern history
G Hanlon
Springer, 2007
282007
Independence polynomials of circulants with an application to music
J Brown, R Hoshino
Discrete Mathematics 309 (8), 2292-2304, 2009
262009
The independence fractal of a graph
JI Brown, CA Hickman, RJ Nowakowski
Journal of Combinatorial Theory, Series B 87 (2), 209-230, 2003
262003
The system can't perform the operation now. Try again later.
Articles 1–20